# SDR 98ZZZX4215

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N79PH
- Make and model: Gulstm 695A
- Aircraft serial: 96029
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 36004311SS
- Condition: Shattered
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD OUTER LAYER SHATTERED AT ALTITUDE.  WINDSHIELD HEAT OPERATED NORMALLY PRIOR TO INCIDENT.  500 HOURS ON WINDSHIELD.
